MathSciNet Relay Station
MathSciNet bibliographic data
MR182661 (32 #144) 06.75 (20.00)
Bernau, S. J. Unique representation of Archimedean lattice groups and normal Archimedean lattice rings. Proc. London Math. Soc. (3) 15 1965 599–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement